Today:

Journal of Prime Research in Mathematics


Volume 15,(November 2019)
ISSN 1817-2725
Articles in this Issue
Title Page

Download: PDF


QUASI INVO-REGULAR RINGS
PETER V. DANCHEV

Download: PDF


ADVANCED ALGORITHM FOR SOLVING A TRANSPORTATION PROBLEM WITH FIVE INDICATORS AND FIXED COST
BENOUMELAZ FAROUK, ABED SAMIRA, KHELIL NACER,
REBIAI BELGACEM, KAMAL HOUAM

Download: PDF


MODIFIED BETA GENERALIZED LINEAR FAILURE RATE DISTRIBUTION: THEORY AND APPLICATIONS
FARRUKH JAMAL, IBRAHIM ELBATAL, CHRISTOPHE CHESNEAU,
MOHAMMED ELGARHY, AMAL S. HASSAN

Download: PDF


SOME NEW INEQUALITIES RELATED TO (α,m)-CONVEX FUNCTIONS
FARHAT SAFDAR, MUHAMMAD ASLAM NOOR,
KHALIDA INAYAT NOOR

Download: PDF


HEAT AND MASS TRANSFER IN MHD MAXWELL FLUID OVER AN INFINITE VERTICAL PLATE
NAZISH IFTIKHAR,
S. M. HUSNINE AND M. B. RIAZ

Download: PDF


SIMILARITY MEASURES FOR PICTURE HESITANT FUZZY SETS AND THEIR APPLICATIONS IN PATTERN RECOGNITION
ZEESHAN AHMAD1, TAHIR MAHMOOD2, MUHAMMAD SAAD,
NAEEM JAN, KIFAYAT ULLAH

Download: PDF


SUM DIVISOR CORDIAL LABELING FOR PAT H AND CYCLE RELATED GRAPHS
A. LOURDUSAMY AND F. PATRICK

Download: PDF


FORGOTTEN INDEX OF GENERALIZED F-SUM GRAPHS
H. M. AWAIS, M. JAVAID, M. JAMAL

Download: PDF


SOME NEW ESTIMATES OF GENERALIZED(h1; h2)-CONVEX FUNCTIONS
FARHAT SAFDAR, MUHAMMAD ASLAM NOOR,
KHALIDA INAYAT NOOR, SAIMA RASHID

Download: PDF


Back Side

Download: PDF